# SDR UALA2010093003623

- Difficulty date: September 29, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 57,506 hours, 10,442 cycles
- Engine: Pwa PW4077
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT LOWER EDGE SUSTAINED DAMAGE. FOUND ON ARRIVAL. DOOR SEAL RETAINER DAMAGED ON CORNER EDGE.  REPAIRED DOOR DAMAGE TO 1-1 6 INCH GAP FROM FLUSH. NO OTHER DAMAGE NOTED.
